Fundamental domains in Teichmüller space.

McCarthy, John; Papadopoulos, Athanase

Annales Academiae Scientiarum Fennicae. Series A I. Mathematica (1996)

  • Volume: 21, Issue: 1, page 151-166
  • ISSN: 1239-629X

How to cite

top

McCarthy, John, and Papadopoulos, Athanase. "Fundamental domains in Teichmüller space.." Annales Academiae Scientiarum Fennicae. Series A I. Mathematica 21.1 (1996): 151-166. <http://eudml.org/doc/226696>.

@article{McCarthy1996,
author = {McCarthy, John, Papadopoulos, Athanase},
journal = {Annales Academiae Scientiarum Fennicae. Series A I. Mathematica},
language = {eng},
number = {1},
pages = {151-166},
title = {Fundamental domains in Teichmüller space.},
url = {http://eudml.org/doc/226696},
volume = {21},
year = {1996},
}

TY - JOUR
AU - McCarthy, John
AU - Papadopoulos, Athanase
TI - Fundamental domains in Teichmüller space.
JO - Annales Academiae Scientiarum Fennicae. Series A I. Mathematica
PY - 1996
VL - 21
IS - 1
SP - 151
EP - 166
LA - eng
UR - http://eudml.org/doc/226696
ER -

NotesEmbed ?

top

You must be logged in to post comments.